# SDR SWAA020481

- Difficulty date: March 3, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 41,507 hours, 39,262 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WHEEL WELL CEILING PRESS WEB CRACKED AT BS 665, LBL 31.  REPAIRED WEB PER SWA T1.
